# SDR TWAA0002604

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND DENT AND GOUGE IN FUSELAGE SKIN AT STA 312, BELOW STRINGER 24R.  DENT 1.75 IN BY 2 IN BY 0.046 IN DEEP.  NO CRACK FOUND PER PART 6-51-00-03.  BLENDED AREA PER SRM 51-10-1.  DENT WITHIN LIMITS PER SRM 53-30-1.
